Page 1 of 4 123 ... LastLast
Results 1 to 10 of 34

Thread: Mirvaso rebound

  1. #1
    Junior Member
    Join Date
    Apr 2020
    Posts
    10
    Country: UK

    Unhappy Mirvaso rebound

    Hello, I've just joined this group in the hope I can gain some help from people who know and understand this condition. I have had acne rosacea for the last 9 years. Along with the spots i also get really bad flushing in my cheeks, forehead chin and ears. I also have large pores on my nose and side of my cheeks. My rosacea was always quite mild and would only last a couple of weeks when I would have a flare up and lymecline would help. However, over the last month I cant control this flare up and I'm now on doxycycline after reading a few threads on here of how people found this antibiotic helped. I was also using metrosa which seemed to help with the spots but not the redness and also dried my cheeks out.
    My nose has also began to get red and swollen within this flare up which it hasn't previously and I have pigmentation in my forehead which is new. Stupidly I have since tried Mirvaso and really wish I had looked on here prior to using it as I too see many people have experienced negative effects of it!! I only used the cream twice very thin layer applying it all over my face. Day 1 was fine a slight flare up after but I thought that was from being in the garden and the heat weve been having. Then day 2 my redness and facial flushing were awful I was bright red and felt like my face was on fire. This last around an hour then calmed down, I've since realised this is called a Mirvaso rebound. I'm day 5 now without applying the cream my nose and cheeks are a lot redder than before and I'm itchy and can now see visible red veins in my forehead, cheeks and nose where I've applied the cream. My skin is also very dry now around my mouth and I'm worried I may end up with perioral or contact dermatitis as a result. I've been researching red and amber light therapy and wondered if anyone else has tried this to help there rosacea?
    I've been drinking a tonne of water each day and taking a piriton tablet to help. I've only been using my normal face wash and creams and stopped applying anything else medical to treat the rosacea.
    Just after any information or advice from people who may have had the same experience and what they have done to help with the after effects of Mirvaso. Or what treatments you would recommended to fix the damage left behind.
    Any help or advice would be amazing Thankyou.
    Last edited by natlaie1987; 27th April 2020 at 12:51 PM.

  2. #2
    Senior Member Brady Barrows's Avatar
    Join Date
    Jun 2005
    Location
    Centre, Alabama, USA
    Posts
    5,172

    Default

    The general consensus is it takes time for your skin to heal from the rebound, about as long as you have used the Mirvaso. You can read what others have done in the King of Mirvaso Threads and the Queen of Mirvaso Threads. One clinical paper said that one patient who had used it for five days experienced rebound and states, "The erythema and burning resolved 12 hours later and she discontinued use of BT." Just hang in there and eventually you should heal the damage done by the brimonidine. As to applying a topical it may further irritate your already sensitive skin. Might just want to use cool water to rinse for a few days.
    Brady Barrows
    Blog ē Join the RRDi



  3. #3
    Junior Member
    Join Date
    Apr 2020
    Posts
    10
    Country: UK

    Default

    Thankyou for taking the time to reply I really appreciate it.

  4. #4
    Junior Member
    Join Date
    Apr 2020
    Posts
    4
    Country: Australia

    Post

    I had the same reaction to you only a few weeks ago

    After only 5 days of using it it sent my skin crazy. I stopped using it and the symptoms persisted for about another 5 days, then returned back to how it was previously thankfully (still terrible though). I hope that is the same for you.

  5. #5
    Junior Member
    Join Date
    Apr 2020
    Posts
    10
    Country: UK

    Default

    hello

    Thankyou for taking the time to comment. Unfortunately no, on an evening my face is constantly on fire currently sat here with a burning face as I write this. I'm day 6 now of not using it so hoping that my symptoms will settle soon.
    Have your side effects stopped now? I really hope I've not done any long lasting damage

  6. #6
    Senior Member Brady Barrows's Avatar
    Join Date
    Jun 2005
    Location
    Centre, Alabama, USA
    Posts
    5,172

    Default

    Quote Originally Posted by natlaie1987 View Post
    hello Thankyou for taking the time to comment. Unfortunately no, on an evening my face is constantly on fire currently sat here with a burning face as I write this. I'm day 6 now of not using it so hoping that my symptoms will settle soon. Have your side effects stopped now? I really hope I've not done any long lasting damage
    There really is no authoritative reports or anecdotal evidence that brimonidine rebound causes permanent damage. This is what has been dubbed as the rosacea butterfly effect, a concept discussed by Victor Gabriel in 2018. Anecdotal reports indicate that you will return to your baseline, whatever that was before your Mirvaso treatment. Relax.
    Brady Barrows
    Blog ē Join the RRDi



  7. #7
    Junior Member
    Join Date
    Apr 2020
    Posts
    10
    Country: UK

    Default

    haha that's all everyone keeps telling me to relax which is probably what I should do!! My face every night since stopping the cream from around 6 at night is burning and red ears, chin and cheeks. is this just a continuing side effect that will eventually fade cause the horror stories on here do not sound good.

  8. #8
    Senior Member Brady Barrows's Avatar
    Join Date
    Jun 2005
    Location
    Centre, Alabama, USA
    Posts
    5,172

    Default

    Quote Originally Posted by natlaie1987 View Post
    haha that's all everyone keeps telling me to relax which is probably what I should do!! My face every night since stopping the cream from around 6 at night is burning and red ears, chin and cheeks. is this just a continuing side effect that will eventually fade cause the horror stories on here do not sound good.
    I recommend Scotch, morphine or your favorite alcohol or drug to calm your anxiety.
    Brady Barrows
    Blog ē Join the RRDi



  9. #9
    Junior Member
    Join Date
    Apr 2020
    Posts
    10
    Country: UK

    Default

    yeah sounds like a better idea ill go with the alcohol. Sorry just feel in desperate need for answers and feel at braking point. Just wish I didn't try it now. Suppose its just a case of riding it out and seeing what happens and calming down too.
    Thankyou

  10. #10
    Junior Member
    Join Date
    Apr 2020
    Posts
    4
    Country: Australia

    Default

    I hope for you it does it get better. I cant stand the redness and flushing that i am experiencing. I can sympathise with how you are feeling.

Similar Threads

  1. Mirvaso rebound 2019
    By Ltrebs in forum Prescription medications
    Replies: 4
    Last Post: 29th April 2020, 09:36 PM
  2. How to Alleviate Mirvaso Rebound Flushing
    By Life-on-hold in forum Prescription medications
    Replies: 0
    Last Post: 26th February 2018, 09:06 PM
  3. Is Mirvaso rebound redness permanent?
    By rosaceasufferer9000 in forum General rosacea questions
    Replies: 1
    Last Post: 20th March 2017, 09:17 AM
  4. Replies: 0
    Last Post: 23rd July 2015, 02:24 AM
  5. Mirvaso Rebound Pictures?
    By confusedloner in forum Prescription medications
    Replies: 1
    Last Post: 6th November 2013, 05:05 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •